Global existence for the Vlasov-Poisson equation in 3 space variables with small initial data
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 2, pp. 101-118.
@article{AIHPC_1985__2_2_101_0,
     author = {Bardos, C. and Degond, P.},
     title = {Global existence for the {Vlasov-Poisson} equation in 3 space variables with small initial data},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {101--118},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {2},
     year = {1985},
     zbl = {0593.35076},
     mrnumber = {794002},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_2_101_0/}
}
TY  - JOUR
AU  - Bardos, C.
AU  - Degond, P.
TI  - Global existence for the Vlasov-Poisson equation in 3 space variables with small initial data
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1985
DA  - 1985///
SP  - 101
EP  - 118
VL  - 2
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1985__2_2_101_0/
UR  - https://zbmath.org/?q=an%3A0593.35076
UR  - https://www.ams.org/mathscinet-getitem?mr=794002
LA  - en
ID  - AIHPC_1985__2_2_101_0
ER  - 
%0 Journal Article
%A Bardos, C.
%A Degond, P.
%T Global existence for the Vlasov-Poisson equation in 3 space variables with small initial data
%J Annales de l'I.H.P. Analyse non linéaire
%D 1985
%P 101-118
%V 2
%N 2
%I Gauthier-Villars
%G en
%F AIHPC_1985__2_2_101_0
Bardos, C.; Degond, P. Global existence for the Vlasov-Poisson equation in 3 space variables with small initial data. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 2, pp. 101-118. http://www.numdam.org/item/AIHPC_1985__2_2_101_0/

[1] A.A. Arsenev, Global existence of a weak solution of Vlasov's system of equations. U. S. S. R. comput. Math. and Math. Phys., t. 15, 1975, p. 131-143. | MR

[2] S.V. Iordanskii, The Cauchy problem for the kinelic equation of plasma. Amer. Math. Soc. Trans. Ser. 2-35, 1964, p. 351-363. | Zbl

[3] S. Klainerman, Long time behaviour of the solution to non linear equations. Arch. Rat. Mech. Anal., t. 78, 1982, p. 73-98. | MR | Zbl

[4] S. Klainerman and G. Ponce, Global, small amplitude solutions to nonlinear evolution equations. Comm. Pure and Appl. Math. t. 36, 1, 1983, p. 133-141. | MR | Zbl

[5] J. Shatah, Global existence of small solutions to non linear evolution equations. (To appear). | Zbl

[6] S. Ukai and T. Okabe, On the classical solution in the large in time of the two dimensional Vlasov equation. Osaka J. of Math., n° 15, 1978, p. 245-261. | MR | Zbl